# SDR USAA2011121200030

- Difficulty date: November 26, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320600000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON AFT CARGO FLOOR PANEL 151GF BETWEEN FR53 TO FR56, BETWEEN -Y765 TO Y765.  REPLACED CARGO FLOOR PANEL 151GF IAW A320 SRM 53-02-00, IRM 9701 REV G.
